Kálmán Dr Liptai
Kálmán Dr Liptai
Eszterhazy Karoly University
ektf.hu üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On derivation and commutativity in prime rings
M Ashraf
East West Math 3 (01), 87-91, 2001
1312001
Generalized balancing numbers
K Liptai, F Luca, Á Pintér, L Szalay
Indagationes mathematicae 20 (1), 87-100, 2009
662009
Fibonacci balancing numbers
K Liptai
The Fibonacci Quarterly 42 (4), 330-340, 2004
632004
On generalized balancing sequences
A Bérczes, K Liptai, I Pink
Fibonacci Quart 48 (2), 121-128, 2010
392010
Lucas balancing numbers
K Liptai
Acta mathematica universitatis ostraviensis 14 (1), 43-47, 2006
392006
On (a, b)-balancing numbers
T Kovács, K Liptai, P Olajos
Publ. Math. Debrecen 77 (3-4), 485-498, 2010
352010
Incomplete poly-Bernoulli numbers associated with incomplete Stirling numbers
T Komatsu, K Liptai, I Mező
arXiv preprint arXiv:1510.05799, 2015
302015
A generalization of poly-Cauchy numbers and their properties
T Komatsu, V Laohakosol, K Liptai
Abstract and Applied Analysis 2013, 2013
142013
Balancing with Fibonacci powers
A Behera, K Liptai, GK Panda, L Szalay
Fibonacci Quart 49 (1), 28.33, 2011
122011
On products of the terms of linear recurrences, Number Theory, Eds.: Gyory–Petho–Sós
B Brindza, K Liptai, L Szalay
Walter de Gruyter, Berlin–New York, 1998
61998
Polynomials with special coefficients
F Mátyás, K Liptai, J Tóth T, F Filip
Annales Mathematicae et Informaticae, 101-106, 2010
52010
On products of the terms of linear recurrences
B Brindza, K Liptai, L Szalay
Gyory–Petho–Sós, Walter de Gruyter, Berlin-New York, 101-106, 1998
51998
Factorial-like values in the balancing sequence
N Irmak, K Liptai, L Szalay
Mathematical Communications 23 (2), 197-204, 2018
32018
Power classes of recurrence sequences
K Liptai, L Szalay
PUBLICATIONES MATHEMATICAE-DEBRECEN 65 (3-4), 421-428, 2004
32004
Közös elemek másodrendű rekurzív sorozatokban.
K Liptai
Az Eszterházy Károly Tanárképző Főiskola tudományos közleményei (Új sorozat …, 1994
31994
Cryptographycal protocols in the Egerfood Information System
K Liptai, G Kusper, T Radványi
Annales Mathematicae et Informaticae 34, 61-70, 2007
22007
Resolution of the equation
K Liptai, L Németh, G Soydan, L Szalay
arXiv preprint arXiv:2001.09717, 2020
12020
A balancing problem on a binary recurrence and its associate
K Liptai, GK Panda, L Szalay
The Fibonacci Quarterly 54, 235-241, 2016
12016
About the equation Bm ((a, b))= f (x)
K Liptai, P Olajos
ANNALES MATHEMATICAE ET INFORMATICAE 40, 47-55, 2012
12012
On the best estimations for dispersions of special ratio block sequences
F Filip, K Liptai, F Matyas, JT Toth
Ann. Math. Inf 37, 85-93, 2010
12010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20